# SDR NACA20030130

- Difficulty date: December 28, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 65,711 hours, 49,481 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Seized
- Location: Rt Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: OB FLAPS WOULD NOT RETRACT PAST 4 DEGREES.  REPLACED RT OB FLAPS, OB AND IB CARRIAGE TOGGLE DUE TO SEIZED BEARINGS.  CHECKED GOOD.
